# SDR AALA2018102659015

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 27,540 hours, 10,956 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Float Valve
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  AT 2 HOURS AND 30 MIN,  THE FLIGHT ATTENDANT REPORTED A ROTTEN ODOR COMING  FROM THE VENTS IN THE FORWARD 1ST CLASS, NEAR LAVATORY.  THE AIRCRAFT WAS GROUNDED. FOUND A CLOGGED DRAIN FLOAT VALVE.  REPLACED THE FLOAT VALVE IAW AMM 38-31-06.
